# SDR 0601473233

- Difficulty date: July 3, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 43,792 hours, 19,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 14, 15, 16, 18, 20, 24, 25, 26 INOP.  CORRECTED BY REMOVING AND REPLACING AFT RIGHT POWER SUPPLY UNIT.  TESTS OK.
